# SDR 2002F00764

- Difficulty date: June 19, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N118MP
- Make and model: Israel 1124A
- Aircraft serial: 340
- Aircraft time: 6,247 hours, 4,121 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dampener
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

AT CRUISE ALTITUDE THE AIRCRAFT EXPERIENCED FULL LEFT RUDDER DEFLECTION.  EMERGENCY PROCEDURES WHERE INITIATED.  DURING RECOVERY PROCEDURES ALTITUDE LOSS OF 15,000 FEET.  YAW DAMPENER WAS DISABLED AND AIRCRAFT CONTROLS RETURNED TO NORMAL.  AIRCRAFT RETURNED TO DESTINATION WITHOUT FURTHER INCIDENT.
